# SDR WLDA2004107

- Difficulty date: November 27, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N272
- Make and model: Doug MD-11
- Aircraft serial: 48437
- Engine: Pwa PW4462
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FRA/KWI REJECTED TAKEOFF AT 40 KTS DUE TO FLAPS TAKEOFF WARNING.  RECYCLED FLAPS, OPERATIONS CHECK ALL NORMAL.  RESUMED NORMAL PROCEDURES.
